Author Sakai, Takashi|
Published Date 1983-06
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue1
Content Type Journal Article
Author Itoh, Jin-ichi| Sakai, Takashi|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
Author Moriya, Mikao|
Published Date 1953-10
Publication Title Mathematical Journal of Okayama University
Volume volume3
Issue issue1
Content Type Journal Article
Author Dillen, Franki| Vrancken, Luc|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Okamoto, Hiroaki| Grosen, Julie| Komatsu, Hiroaki|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Hirano, Yasuyuki| Park, Jae Keol|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Ulbrich, Karl-H.|
Published Date 1989-01
Publication Title Mathematical Journal of Okayama University
Volume volume31
Issue issue1
Content Type Journal Article
Author Nasu, Yasuo|
Published Date 1961-03
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue2
Content Type Journal Article
Author Otsuki, Tominosuke|
Published Date 1961-03
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue2
Content Type Journal Article
Author Koseki, Ken'iti|
Published Date 1961-03
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue2
Content Type Journal Article
Author Koseki, Ken'iti|
Published Date 1961-03
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue2
Content Type Journal Article
Author Nagahara, Takashi| Tominaga, Hisao|
Published Date 1961-03
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue2
Content Type Journal Article
Author Tashiro, Yoshihiro|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Nagahara, Takasi|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Tomita, Minoru|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Osima, Masaru|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Koseki, Ken'iti|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Nobusawa, Nobuo| Tominaga, Hisao|
Published Date 1960-10
Publication Title Mathematical Journal of Okayama University
Volume volume10
Issue issue1
Content Type Journal Article
Author Oshima, Masaru|
Published Date 1953-03
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue2
Content Type Journal Article
FullText URL mjou_061_037_073.pdf
Author Higashiyama, Kazumi|
Abstract In the present paper, we study configuration space groups. The goal of this paper is to reconstruct group-theoretically the inertia groups associated to various types of log divisors of a log configuration space of a smooth log curve from the associated configuration space group equipped with its collection of log-full subgroups.
Keywords anabelian geometry configuration space log divisor log-full subgroup
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 37
End Page 73
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University